# SDR DXTA2018032400770

- Difficulty date: March 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N100QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9480
- Aircraft time: 5,485 hours, 2,370 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN INBOARD TIRE BLEW ON LANDING. 'UNCOMMANDED BRAKE' MESSAGE FOLLOWED BY ' BRAKE 50%DEGRADED' MESSAGE.  TROUBLESHOT THE RT MLG NR 3 BRAKE MESSAGE IAW QMS IAW AMM 45-47-00.  A GENERAL VISUAL INSPECTION WAS COMPLIED WITH IAW AMM 05-51-06. NO DEFECTS WHERE NOTED.   RT MLG NR 3 & 4 BRAKE,  AND AXLE HAD NO DEFECTS NOTED DURING THE MLG WHEEL ASSY REPLACEMENT. REMOVED AND REPLACED THE BRAKE CONTROL UNIT IAW  MM 32-43-01.  PERFORMED AN OPS TEST OF THE BRAKE SYSTEM AND AUTOBRAKE ARMING SYSTEM IAW MM 32-43-00.  PERFORMED AN OPS CHECK OF THE PARKING BRAKE SYSTEM IAW MM 32-44-00.  ALL CHECKED GOOD.
